Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 8(1); 1975 > Article
Korean Journal of Anesthesiology 1975;8(1):101-104.
DOI: https://doi.org/10.4097/kjae.1975.8.1.101   
A Case Report of Delayed Hemolytic Transfusion Reaction after Administration of Apparently Compatible Blood .
Moo Kil Park, Shin Woo Lee, Jung Ung Lee, Byung Kwon Kim
Department of Anesthesiology, Kyungpook National University, School of Medicine, Taegu, Korea.
Abstract
Hemolytic transfusion reactions may occur after the administration of donor bloods even when they have been shown compatible apparently by crossmatch tests. Such episodes present a diagnostic challenge and raise serious doubts about our understanding of blood group incompatibility. Fever, hemoglobinuria, oliguria and marked fall in hematocrit values developed in a patient 30 hours after she had received one unit of apparently compatible blood during operation under general anesthesia. Results of routine serologic studies at the time of the transfusion reaction were normal. She died on 40 hours after operation.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 1,259 View
  • 56 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next